# SDR DALA2020072432642

- Difficulty date: July 21, 2020
- Submitted: July 24, 2020
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 61,568 hours, 22,860 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND LEFT AND RIGHT FWD EMERGENCY EXIT INDENTIFIERS INOPERATIVE.  R & R RIGHT SIDE FWD EMERGENCY EXIT INDENTIFER NO HELP . R & R LEFT BATTERY CHARGER IAW AMM 33-51.
